MAUDE Adverse Event Report: BALLARD MULTI-ACCESS CATHETER FOR NEONATES/PEDIATRICS; VAP MAC-CATH

BALLARD MULTI-ACCESS CATHETER FOR NEONATES/PEDIATRICS; VAP MAC-CATH
Model Number 1900
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility medwatch report (b)(4) is attached for reference.A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.All information reasonably known as of 06 may 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Per information provided in fda user facility report (b)(4) received on apr 14, 2021, "halyard multi-access port repeatedly popped off when connected to rusch 2.5mm endotracheal tube (et).Hospital staff report that the multi-access catheter used indicated that it was appropriate for 2.5mm endotracheal tube according to packaging.Patient was reintubated using a different et tube (shiley 2.5mm) and the multi-action catheter did not pop off." "the original intended procedure was administration of medication into the et tube." no further information is available.
 
Additional Manufacturer Narrative
Corrected data: d1, d2, d4 model and udi.The device history record for lot 30047512 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 01 jun 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
BALLARD MULTI-ACCESS CATHETER FOR NEONATES/PEDIATRICS
Common Device Name
VAP MAC-CATH
MDR Report Key11787664
Report Number8030647-2021-00013
Device Sequence Number847626
Product Code BSY
UDI-Device Identifier10609038101368
UDI-Public10609038101368
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model Number1900
Device Catalogue NumberN/A
Device Lot Number30047512
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RUSCH ENDOTRACHEAL TUBE
Patient Age1 DA